Alert archive / Washington / River Flood Warnings in 2012

River Flood Warning 6, NWS Pendleton, OR

April 26, 2012Asotin County, Washington; Wallowa County, Oregon

NWS Pendleton, OR issued this river flood warning at Apr 26, 2012, 12:24 AM PDT for Asotin County, Washington; Wallowa County, Oregon. It took effect at Apr 26, 2012, 9:41 PM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2012, 12:24 AM PDT (07:24 UTC)
In effect from
Apr 26, 2012, 9:41 PM PDT
Expired
Apr 27, 2012, 10:21 AM PDT
In force
13 hr
Issued by
NWS Pendleton, OR
Flood severity
Minor

Counties Wallowa County, OR, Asotin County, WA

The radar

The Pendleton radar (KPDT), 131 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grande Ronde River at Troy (TRYO3).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13333000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WGUS46 KPDT 260724
FLWPDT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
1224 AM PDT THU APR 26 2012

...THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OREGON...WASHINGTON...

  GRANDE RONDE RIVER AT TROY AFFECTING WALLOWA AND ASOTIN COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

ORC063-WAC003-261924-
/O.NEW.KPDT.FL.W.0006.120427T0739Z-120428T1318Z/
/TRYO3.1.ER.120427T0739Z.120427T1800Z.120428T0718Z.NO/
1224 AM PDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GRANDE RONDE RIVER AT TROY.
* FROM LATE THURSDAY NIGHT TO SATURDAY MORNING...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 12:00 AM THURSDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY MIDNIGHT THURSDAY NIGHT AND 
  CONTINUE TO RISE TO NEAR 10.4 FEET BY LATE FRIDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* AT 10.0 FEET...MINOR FLOODING OF FIELDS ADJACENT TO THE RIVER FROM 
  ELGIN THROUGH TROY AND DOWNSTREAM TO THE CONFLUENCE OF THE SNAKE 
  RIVER. 

$$
6 follow-up statements
101 
WGUS86 KPDT 261321
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
621 AM PDT THU APR 26 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON...

  IMNAHA RIVER AT IMNAHA AFFECTING WALLOWA COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON...
AND WASHINGTON..
  GRANDE RONDE RIVER AT TROY AFFECTING WALLOWA AND ASOTIN COUNTIES
  NACHES RIVER NEAR CLIFFDELL AFFECTING YAKIMA COUNTY
  NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY
  YAKIMA RIVER NEAR PARKER AFFECTING YAKIMA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.


ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

ORC063-WAC003-270121-
/O.CON.KPDT.FL.W.0006.120427T0739Z-120428T1318Z/
/TRYO3.1.ER.120427T0739Z.120427T1800Z.120428T0718Z.NO/
621 AM PDT THU APR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE GRANDE RONDE RIVER AT TROY.
* FROM LATE TONIGHT TO SATURDAY MORNING.
* AT  6:00 AM THURSDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT FRIDAY AND 
  CONTINUE TO RISE TO NEAR 10.4 FEET BY LATE FRIDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.

$$

ORC063-270121-
/O.EXT.KPDT.FL.W.0005.120427T1519Z-120428T2318Z/
/IMNO3.1.ER.120427T1519Z.120428T0000Z.120428T1718Z.NO/
621 AM PDT THU APR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE IMNAHA RIVER AT IMNAHA.
* FROM FRIDAY MORNING TO SATURDAY AFTERNOON.
* AT  5:15 AM THURSDAY THE STAGE WAS 5.0 FEET. 
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 5.6 FEET BY FRIDAY AFTERNOON. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY LATE SATURDAY MORNING.

$$

WAC077-270121-
/O.CON.KPDT.FL.W.0003.120427T0430Z-120427T1611Z/
/CLFW1.1.ER.120427T0430Z.120427T0600Z.120427T1011Z.UU/
621 AM PDT THU APR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE NACHES RIVER NEAR CLIFFDELL.
* FROM THIS EVENING TO FRIDAY MORNING.
* AT  6:00 AM THURSDAY THE STAGE WAS 30.5 FEET. 
* FLOOD STAGE IS 31.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 31.0 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE
  BY EARLY FRIDAY MORNING.

$$

WAC077-270121-
/O.CON.KPDT.FL.W.0002.000000T0000Z-120504T2307Z/
/NACW1.1.ER.120424T0535Z.120427T1200Z.120504T1707Z.NO/
621 AM PDT THU APR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE NACHES RIVER NEAR NACHES.
* UNTIL FRIDAY MAY 04.
* AT  5:15 AM THURSDAY THE STAGE WAS 18.0 FEET. 
* FLOOD STAGE IS 17.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY 
  EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
  BY LATE FRIDAY MORNING.

$$

WAC077-270121-
/O.CON.KPDT.FL.W.0004.000000T0000Z-120428T2242Z/
/PARW1.1.ER.120425T0252Z.120427T1200Z.120428T1642Z.NO/
621 AM PDT THU APR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE YAKIMA RIVER NEAR PARKER.
* UNTIL SATURDAY AFTERNOON.
* AT  5:15 AM THURSDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 10.6 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.

$$
699 
WGUS86 KPDT 261843
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1143 AM PDT THU APR 26 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON...
WASHINGTON...

  GRANDE RONDE RIVER AT TROY AFFECTING WALLOWA AND ASOTIN COUNTIES
  IMNAHA RIVER AT IMNAHA AFFECTING WALLOWA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT

&&

ORC063-WAC003-270643-
/O.EXT.KPDT.FL.W.0006.120427T1534Z-120428T0658Z/
/TRYO3.1.ER.120427T1534Z.120427T1800Z.120428T0058Z.NO/
1143 AM PDT THU APR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE GRANDE RONDE RIVER AT TROY.
* FROM FRIDAY MORNING TO FRIDAY EVENING.
* AT 11:00 AM THURSDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 10.1 FEET BY FRIDAY LATE MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY FRIDAY EVENING.

$$

ORC063-270643-
/O.EXT.KPDT.FL.W.0005.120427T2238Z-120428T0935Z/
/IMNO3.1.ER.120427T2238Z.120428T0000Z.120428T0335Z.NO/
1143 AM PDT THU APR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE IMNAHA RIVER AT IMNAHA.
* FROM FRIDAY AFTERNOON TO LATE FRIDAY NIGHT.
* AT 11:15 AM THURSDAY THE STAGE WAS 4.9 FEET. 
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 5.5 FEET BY FRIDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE FRIDAY NIGHT.

$$
391 
WGUS86 KPDT 262352
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
452 PM PDT THU APR 26 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON...
WASHINGTON...

  GRANDE RONDE RIVER AT TROY AFFECTING WALLOWA AND ASOTIN COUNTIES
  IMNAHA RIVER AT IMNAHA AFFECTING WALLOWA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.


ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

ORC063-WAC003-271152-
/O.EXT.KPDT.FL.W.0006.120427T0441Z-120428T0654Z/
/TRYO3.1.ER.120427T0441Z.120427T1200Z.120428T0054Z.NO/
452 PM PDT THU APR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE GRANDE RONDE RIVER AT TROY.
* FROM THIS EVENING TO FRIDAY EVENING.
* AT  4:00 PM THURSDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 10.3 FEET BY EARLY TOMORROW. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW AFTERNOON.

$$

ORC063-271152-
/O.EXT.KPDT.FL.W.0005.120427T0224Z-120428T0005Z/
/IMNO3.1.ER.120427T0224Z.120427T0600Z.120427T1805Z.NO/
452 PM PDT THU APR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE IMNAHA RIVER AT IMNAHA.
* UNTIL FRIDAY AFTERNOON.
* AT  4:15 PM THURSDAY THE STAGE WAS 5.3 FEET. 
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 5.7 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TOMORROW LATE MORNING.

$$
533 
WGUS86 KPDT 270510
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1010 PM PDT THU APR 26 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON...
WASHINGTON..
  GRANDE RONDE RIVER AT TROY AFFECTING WALLOWA AND ASOTIN COUNTIES
  IMNAHA RIVER AT IMNAHA AFFECTING WALLOWA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.


ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

ORC063-WAC003-271710-
/O.CON.KPDT.FL.W.0006.000000T0000Z-120428T0654Z/
/TRYO3.1.ER.120427T0544Z.120427T1200Z.120428T0054Z.NO/
1010 PM PDT THU APR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE GRANDE RONDE RIVER AT TROY.
* UNTIL FRIDAY EVENING.
* AT 10:00 PM THURSDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 10.3 FEET BY EARLY TOMORROW. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW AFTERNOON.

$$

ORC063-271710-
/O.CON.KPDT.FL.W.0005.000000T0000Z-120428T0005Z/
/IMNO3.1.ER.120427T0018Z.120427T0400Z.120427T1805Z.NO/
1010 PM PDT THU APR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE IMNAHA RIVER AT IMNAHA.
* UNTIL FRIDAY AFTERNOON.
* AT  9:15 PM THURSDAY THE STAGE WAS 5.8 FEET. 
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE MORNING.

$$
166 
WGUS86 KPDT 271134
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
434 AM PDT FRI APR 27 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WASHINGTON...

  YAKIMA RIVER NEAR PARKER AFFECTING YAKIMA COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...

  NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OREGON...
AND WASHINGTON..
  GRANDE RONDE RIVER AT TROY AFFECTING WALLOWA AND ASOTIN COUNTIES
  IMNAHA RIVER AT IMNAHA AFFECTING WALLOWA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.


ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

ORC063-WAC003-272334-
/O.CON.KPDT.FL.W.0006.000000T0000Z-120428T0654Z/
/TRYO3.1.ER.120427T1130Z.120427T1200Z.120428T0054Z.NO/
434 AM PDT FRI APR 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE GRANDE RONDE RIVER AT TROY.
* UNTIL THIS EVENING.
* AT  4:00 AM FRIDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 10.3 FEET EARLY THIS MORNING. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON OR EVENING.

$$

ORC063-272334-
/O.CON.KPDT.FL.W.0005.000000T0000Z-120428T0005Z/
/IMNO3.1.ER.120427T0018Z.120427T0630Z.120427T1805Z.NO/
434 AM PDT FRI APR 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE IMNAHA RIVER AT IMNAHA.
* UNTIL THIS AFTERNOON.
* AT  3:15 AM FRIDAY THE STAGE WAS 5.6 FEET. 
* FLOOD STAGE IS 5.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON OR EVENING.

$$

WAC077-272334-
/O.EXT.KPDT.FL.W.0002.000000T0000Z-120428T0620Z/
/NACW1.1.ER.120424T0535Z.120426T1445Z.120428T0020Z.NO/
434 AM PDT FRI APR 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE NACHES RIVER NEAR NACHES.
* UNTIL THIS EVENING.
* AT  3:15 AM FRIDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 17.8 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 17.8 FEET BY THIS MORNING. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON OR EVENING.

$$

WAC077-271204-
/O.CAN.KPDT.FL.W.0004.000000T0000Z-120427T2302Z/
/PARW1.1.ER.120425T0252Z.120425T2215Z.000000T0000Z.NO/
434 AM PDT FRI APR 27 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE YAKIMA RIVER NEAR PARKER.
* AT  3:15 AM FRIDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.9 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 9.4 FEET BY EARLY SATURDAY MORNING.

$$
352 
WGUS86 KPDT 271721
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1021 AM PDT FRI APR 27 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OREGON...WASHINGTON...

  GRANDE RONDE RIVER AT TROY AFFECTING WALLOWA AND ASOTIN COUNTIES
  IMNAHA RIVER AT IMNAHA AFFECTING WALLOWA COUNTY
  NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.


ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

ORC063-WAC003-271751-
/O.CAN.KPDT.FL.W.0006.000000T0000Z-120428T0654Z/
/TRYO3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1021 AM PDT FRI APR 27 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE GRANDE RONDE RIVER AT TROY.
* AT 10:00 AM FRIDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 9.8 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 9.1 FEET BY EARLY TOMORROW.


$$

ORC063-271751-
/O.CAN.KPDT.FL.W.0005.000000T0000Z-120428T0005Z/
/IMNO3.1.ER.120427T0018Z.120427T0630Z.120427T1145Z.NO/
1021 AM PDT FRI APR 27 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE IMNAHA RIVER AT IMNAHA.
* AT  9:15 AM FRIDAY THE STAGE WAS 5.3 FEET. 
* FLOOD STAGE IS 5.5 FEET.
* LEVELS FELL BELOW FLOOD STAGE AT 4:45 AM TODAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.2 FEET BY EARLY 
  TOMORROW.


$$

WAC077-271751-
/O.CAN.KPDT.FL.W.0002.000000T0000Z-120428T0620Z/
/NACW1.1.ER.120424T0535Z.120426T1445Z.120427T0530Z.NO/
1021 AM PDT FRI APR 27 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE NACHES RIVER NEAR NACHES.
* AT  8:45 AM FRIDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 17.8 FEET.
* LEVELS FELL BELOW FLOOD STAGE AT 10:30 PM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.1 FEET BY EARLY 
  TOMORROW.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this river flood warning went out at Apr 25, 10:20 PM PDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 25, 10:20 PM PDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
1020 PM PDT WED APR 25 2012

UPDATED AVIATION DISCUSSION

.UPDATE...TWO BANDS OF SHOWERS AND THUNDERSTORMS MOVED THROUGH THE
YAKIMA AND KITTITAS VALLEYS AND BETWEEN TRI-CITIES AND WALLA
WALLA EARLIER TONG HT. MORE SHOWERS ARE MOVING NORTH THROUGH
CENTRAL OREGON TO THE KITTITAS VALLEY. RAIN IS INCREASING IN
NORTHEAST OREGON. WILL UPDATE SHORTLY TO REMOVE THUNDERSTORMS AS
ATMOSPHERE IS STABILIZING AFTER SUNSET. COONFIELD

&&

.AVIATION...06Z TAFS...SCATTERED SHOWERS WILL CHANGE TO WIDESPREAD
RAIN OVERNIGHT. CIGS WILL DECREASE TO 025-040 AS MOISTURE MOVES IN
FROM THE SOUTH AHEAD OF THE NEXT FRONT. WINDS WILL PICK UP THURSDAY
MORNING AS STRONGER WINDS ALOFT MIX TO SURFACE BEHIND THE FRONT. 76

&&

.PREV DISCUSSION... /ISSUED 500 PM PDT WED APR 25 2012/

SHORT TERM...TONIGHT THROUGH SATURDAY...WATER VAPOR SATELLITE
IMAGERY CONTINUES TO SHOW A LOW PRESSURE SYSTEM OFF THE COAST OF
SOUTHERN CALIFORNIA AND A LARGER ONE OFF THE PACIFIC NORTHWEST
COAST. MOISTURE IS CURRENTLY BEING PULLED NORTHWARD BY THESE TWO
SYSTEMS AND WILL MOVE ACROSS THE REGION TONIGHT INTO THURSDAY. CLOUD
COVER HAS SLOWED CONVECTION...BUT SOME THUNDERSTORMS HAVE DEVELOPED
ALONG THE CASCADE CREST THIS AFTERNOON. EXPECT ISOLATED
THUNDERSTORMS TO BE POSSIBLE ACROSS THE REGION THROUGH THE EVENING.
WITH GOOD SHEAR...SOME OF THESE STORMS COULD BECOME STRONG WITH
GUSTY WINDS. OVERNIGHT...CONDITIONS WILL BECOME MORE STABLE OVER THE
AREA AS WE TRANSITION INTO A MORE STRATIFORM RAIN PATTERN AS THE
MOISTURE BAND REACHES THE REGION. A COLD FRONT ASSOCIATED WITH THE
TROUGH OFF SHORE WILL PUSH INTO THE AREA DURING THE DAY TOMORROW.
RAIN IS EXPECTED AHEAD AND WITH THIS FRONT AS WELL AS BREEZY TO VERY
WINDY CONDITIONS. SOME LOCATIONS MAY SEE RAIN AMOUNTS APPROACHING
THREE-QUARTERS OF AN INCH.

AS THE FRONT PUSHES EAST THROUGH THE AREA...COOLER AIR WILL MOVE IN
LEADING TO COOLER TEMPERATURES TOMORROW AND INTO THE WEEKEND. BEHIND
THE FRONT...THE REGION WILL BE UNDER A NORTHWEST FLOW. SNOW LEVELS
WILL BE LOWER LEADING TO SOME SNOW SHOWERS BEING POSSIBLE IN THE
MOUNTAINS (ESPECIALLY IN THE OVERNIGHT PERIOD). PRECIPITATION WILL
BE MORE IN THE FORM OF SHOWERS AS UPSLOPE FLOW INTO THE MOUNTAINS
CONTINUES INTO FRIDAY. LOWER ELEVATIONS WILL SEE A DECREASE IN
PRECIPITATION CHANCES THROUGH THE END OF THE WEEK. ANOTHER
DISTURBANCE WILL MOVE ONSHORE FRIDAY NIGHT INTO SATURDAY...BUT IT
LOOKS TO WEAKEN BEFORE CROSSING OVER THE CASCADES. HAVE INDICATED A
SLIGHT CHANCE TO CHANCE OF PRECIPITATION FOR THE MOUNTAINS ON
SATURDAY...BUT IF MODELS CONTINUE THE TREND OF A WEAKENING
SYSTEM...MAY NEED TO DECREASE THE CHANCE OF PRECIPITATION ON
SATURDAY. DMH

LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY...SATURDAY NIGHT THE
FORECAST AREA WILL BE IN A WESTERLY FLOW ALOFT WHICH WILL PRODUCE
SUBSIDENCE AND DRIER CONDITIONS ESPECIALLY AT THE LOWER ELEVATIONS
WHILE AN UPSTREAM WEAK SHORT WAVE REACHES THE COAST. THE SHORT WAVE
MOVES THROUGH THE REGION ON SUNDAY/SUNDAY NIGHT FOR A LOW CHANCE OF
SHOWERS. TUESDAY A FLAT RIDGE OF HIGH PRESSURE IN THE UPPER
ATMOSPHERE WILL INFLUENCE US WITH LOWER TERRAIN REMAINING DRY. THE
EASTERN MOUNTAINS MAY SEE SOME SCATTERED SHOWERS IN THE AFTERNOON ON
MONDAY.  MONDAY NIGHT AND TUESDAY ANOTHER WEAK UPPER LEVEL SHORT
WAVE MOVES ACROSS THE FORECAST FOR A LOW CHAN E OF SHOWERS IN THE
MOUNTAINS. A LARGE UPPER LEVEL LOW DIGS SOUTH OUT OF THE GULF OF
ALASKA AND BACKS UPPER LEVEL FLOW TO THE SOUTHWEST ON WEDNESDAY FOR
SUBSIDENCE AND DRY CONDITIONS, EXCEPT OVER THE MOUNTAINS WHERE
SURFACE HEATING MAY TRIGGER SCATTERED SHOWERS IN THE AFTERNOON.
POLAN

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  50  56  39  58 /  70  90  40  20
ALW  53  59  43  59 /  80  90  40  20
PSC  52  64  42  64 /  70  80  20  10
YKM  50  61  38  61 /  70  60  20  10
HRI  50  63  41  62 /  70  80  20  10
ELN  48  60  38  59 /  70  60  20  10
RDM  45  53  31  53 /  70  60  20  10
LGD  46  56  35  51 /  70  80  50  40
GCD  47  54  34  49 /  70  80  40  30
DLS  52  60  42  60 /  80  80  20  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

THREAT INDEX
THURSDAY : GREEN
FRIDAY : GREEN
SATURDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

76/76/76
Hazardous weather outlook, Apr 25, 5:30 AM PDT, 18 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
530 AM PDT WED APR 25 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
261215-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
530 AM PDT WED APR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
     OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
     CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
     COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

THE ATMOSPHERE WILL CONTINUE TO BE UNSTABLE TODAY AND TONIGHT WITH A
SOUTH TO SOUTHWEST FLOW IN THE LOWER TO MID LEVELS. THIS COMBINED
WITH SURFACE HEATING WILL LEAD TO POSSIBLE THUNDERSTORMS AGAIN TODAY
AND TONIGHT IN THE AREAS LISTED ABOVE. SOME STORMS MAY BECOME STRONG
WITH HAIL...GUSTY WINDS...HEAVY RAIN AND FREQUENT LIGHTNING. THE
THUNDERSTORMS WILL DISSIPATE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A WEST TO NORTHWEST FLOW WILL BRING DRIER AND COOLER AIR INTO THE
FORECAST AREA ON THURSDAY WHICH WILL CONTINUE INTO EARLY NEXT WEEK.
HOWEVER, THERE MAY STILL BE ISOLATED TO SCATTERED RAIN AND HIGH
ELEVATION SNOW SHOWERS AT TIMES THROUGH THE PERIOD, ESPECIALLY OVER
THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

Nearby

River Flood Warnings in Washington, 2012River Flood Warnings in Oregon, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.